Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 2, pp. 167-176 (2012)

A note on the Fourier coefficients and partial sums of Vilenkin-Fourier series

George Tephnadze

Tbilisi State University

Abstract: The aim of this paper is to investigate Paley type and Hardy-Littlewood type inequalities and strong convergence theorem of partial sums of Vilenkin-Fourier series.

Keywords: Vilenkin system, Fourier coefficients, partial sums, martingale Hardy space.

Classification (MSC2000): 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition